| Model Number |
1420 |
| Medical Device Problem Codes |
Disconnection (1171); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that a review of log files data revealed the controller exhibited an unexpected power loss.The controller remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
A supplemental report is being submitted as additional information has being received for this event and sections have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that loss of power event occur due to a double disconnection of both power sources by the patient.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation.Product event summary: one (1) controller ((b)(6)) was not returned for evaluation.A review of the manufacturing documentation confirmed that the associated devices met all requirements for release.Log file analysis revealed a controller power up event, with an associated motor start event, logged on (b)(6) 2025 at 00:17:01, indicating a loss of power to the controller.The data point recorded prior to the loss of power revealed that (b)(6) was connected to power port one (1) with 25% relative state of charge (rsoc) and (b)(6) was connected to power port two (2) with 26% rsoc.The data point recorded after the loss of power revealed that (b)(6) was connected to power port one (1) and (b)(6) was connected to power port two (2).The controller was without power for approximately eleven (11) seconds.No anomalies were recorded leading up to the loss of power.As a result, the reported event was confirmed.The most likely root cause of the loss of power finding can be attributed to the double disconnection of power sources, as described in the event details.Capa pr00551638 investigated controller losses of power.Even though this capa is now closed, (b)(6) falls in scope of this capa.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.